# SDR CALA2023031000701

- Difficulty date: March 9, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N14214
- Make and model: Boeing 737-8
- Aircraft serial: 28774
- Aircraft time: 75,275 hours, 27,243 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Part number: 11N00161
- Condition: Corroded
- Location: Sta 907
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-53-3-0740 L/H O/B SEAT TRACK AT STA 907 HAS CORROSION REMOVED AND INSTALLED SEAT TRACK L/H OB STA 887 AT STA 927 IAW B 737-800 SRM 51-40-02 PAR 7, 9. SFR #1031562. DATA WAS TRANSCRIBE D FROM PAPER DOC AERSALE WO 3826 NR 24799 WORK ACP BY MECH V9428 59 INSP BY AQC028
